Asymptotic stability of a difference scheme with boundary conditions depending on the spacing of the grid
Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 481-492
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_3_a16,
author = {S. I. Serdyukova},
title = {Asymptotic stability of a difference scheme with boundary conditions depending on the spacing of the grid},
journal = {Matemati\v{c}eskie zametki},
pages = {481--492},
year = {1980},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a16/}
}
TY - JOUR AU - S. I. Serdyukova TI - Asymptotic stability of a difference scheme with boundary conditions depending on the spacing of the grid JO - Matematičeskie zametki PY - 1980 SP - 481 EP - 492 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a16/ LA - ru ID - MZM_1980_27_3_a16 ER -
S. I. Serdyukova. Asymptotic stability of a difference scheme with boundary conditions depending on the spacing of the grid. Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 481-492. http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a16/